# SDR ASAA2018042400354

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 7,858 hours, 2,669 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OVERHEAT LIGHT CAME ON DURING CLIMB.  STAYED OFF AFTER QRH PROCEDURE.  ACFT GROUNDED.  PERFORMED RIGHT SIDE WINDOW HEAT CONTROL UNIT TEST IAW AMM 30-40-11. TEST PASSED. GROUND VERIFIED OPS CHECKED GOOD. NO HISTORY 90 DAYS.
